Vol. 8, No. 2, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Remarks on de la Vallée Poussin means and convex conformal maps of the circle

G. Pólya and I. J. Schoenberg

Vol. 8 (1958), No. 2, 295–334
Mathematical Subject Classification
Primary: 42.00
Secondary: 30.00
Milestones
Received: 21 October 1957
Published: 1 June 1958
Authors
G. Pólya
I. J. Schoenberg